# SDR IPXA09657821

- Difficulty date: October 23, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587686
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MCD FLOOR PNL FOUND DAMAGE AT STA 654+22 TO 690 RBL 33 TO RBL 55.  FLOOR PNL FABRICATED PER EO B767-5320-9693F & INSTALLED AS PER MM 53- 01-01.
